# SDR SWAA2024030652468

- Difficulty date: February 14, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,480 hours, 39,229 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 CANOE FAIRING AFT FAIRING HAS DELAMINATION ON AFT END.<[01] REMOVED AND REPLACED #1 CANOE FAIRING AFT FAIRING IAW AIPC 27-51-28-01 AND AMM 20-50-11-910-801   SCREW GUN ID PER2216 CAL DUE 11/2024;[02] UPDATED PARTS FIELD;[03] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
